# SDR ASMF201212012

- Difficulty date: December 24, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BF
- Aircraft serial: 30617
- Aircraft time: 34,329 hours, 16,082 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28001
- Part serial: 6624
- Condition: Leaking
- Location: Trust Reverser
- Part time: 34,329 hours, 16,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX DETECTED A HYD LEAK IN THE LOWER HYD ACTUATOR OF THE RT ENGINE REVERSER.  MX REPLACED THE LOWER HYD ACTUATOR OF THE RT ENGINE REVERSER IAW MM 78-31-03, TESTED CORRECT.
